# SDR WTAA950102

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Req'D Service
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RDM - LEFT ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ENGINE AND SERVICED WITH OIL (1 QUART).  PERFORMED ENGINE GROUND RUN.  OIL PRESSURE INDICATION NORMAL.  NO OIL LEAKS DETECTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
